# SDR DALA2018080204826

- Difficulty date: July 29, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 51,735 hours, 23,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BETWEEN FR20 TO FR24 LEVEL STR 23L AT FORWARD GALLEY AREA. REPLACED IAW SRM 51-72-11 AND DWG D53114392.
